Research Repository

Browse by Author: Mahmoud, Magdi S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 22.

Article

Mahmoud, Magdi S and Shi, Peng (2012) Asynchronous H-infinity filtering of discrete-time switched systems. Signal Processing, 92 (10). pp. 2356-2364. ISSN 0165-1684

Zhang, J, Xia, Yuanqing, Shi, Peng and Mahmoud, Magdi S (2011) New results on stability and stabilisation of systems with interval time-varying delay. IET Control Theory and Applications, 5 (3). pp. 429-436. ISSN 1751-8644

Mahmoud, Magdi S and Shi, Peng (2011) Persistent bounded disturbance rejection for discrete-time delay systems. International Journal of Systems Science, 42 (6). pp. 921-930. ISSN 0020-7721

Mahmoud, Magdi S, Selim, S and Shi, Peng (2010) Global exponential stability criteria for neural networks with probabilistic delays. IET Control Theory and Applications, 4 (11). pp. 2405-2415. ISSN 1751-8644

Qiu, Jiqing, Lu, Kunfeng, Shi, Peng and Mahmoud, Magdi S (2010) Robust exponential stability for discrete-time interval BAM neural networks with delays and Markovian jump parameters. International Journal of Adaptive Control and Signal Processing, 24 (9). pp. 760-785. ISSN 0890-6327

Mahmoud, Magdi S, Shi, Peng and Saif, A. W. A (2009) Stabilization of Linear Switched Delay Systems: H2 and H-infinity methods. Journal of Optimization Theory and Applications, 142 (3). pp. 583-601. ISSN 0022-3239

Mahmoud, Magdi S, Boukas, El-Kébir and Shi, Peng (2008) Resilient feedback stabilization of discrete-time systems with delays. IMA Journal of Mathematical Control and Information, 25 (2). pp. 141-156. ISSN 0265-0754

Mahmoud, Magdi S, Shi, Peng, Boukas, El-Kebir and Jain, Lakhim (2008) Simultaneous H2/H control of uncertain jump systems with functional time-delays. International Journal of Robust and Nonlinear Control, 18 (3). pp. 296-318. ISSN 1049-8923

Mahmoud, Magdi S, Shi, Peng, Yi, Jianqiang and Pan, Jeng-Shyang (2006) Robust observers for neutral jumping systems with uncertain information. Information Sciences, 176 (16). pp. 2355-2385. ISSN 0020-0255

Shi, Peng, Mahmoud, Magdi S, Nguang, Sing Kiong and Ismail, Abdulla (2006) Robust filtering for jumping systems with mode-dependent delays. Signal Processing, 86 (1). pp. 140-152. ISSN 0165-1684

Shi, Peng, Mahmoud, Magdi S, Yi, Jianqiang and Ismail, Abdulla (2006) Worst case control of uncertain jumping systems with multi-state and input delay information. Information Sciences, 176 (2). pp. 186-200. ISSN 0020-0255

Mahmoud, Magdi S, Shi, Peng and Shi, Yan (2005) H-infinity and robust control of interconnected systems with Markovian jump parameters. Discrete and Continuous Dynamical Systems - Series B, 5 (2). pp. 365-384. ISSN 1531-3492

Mahmoud, Magdi S, Ismail, Abdulla and Shi, Peng (2004) Output Feedback Stabilization and Disturbance Attenuation of Time-Delay Systems with Markovian Jump Parameters. Control and Intelligent Systems, 32 (3). pp. 193-206. ISSN 1480-1752

Mahmoud, Magdi S, Ismail, Abdulla and Shi, Peng (2004) Robust Kalman filtering for discrete-time Markovian jump systems with parameter uncertainty. Journal of Computational and Applied Mathematics, 169 (1). pp. 53-69. ISSN 0377-0427

Mahmoud, Magdi S, Ismail, Abdulla, Shi, Peng and Agarwal, R. P (2004) State transformation for H∞ control of uncertain jumping delayed systems. IMA Journal of Mathematical Control and Information, 21 (4). pp. 419-431. ISSN 0265-0754

Mahmoud, Magdi S and Shi, Peng (2004) Optimal Guaranteed Cost Filtering For Markovian Jump Discrete-Time Systems. Mathematical Problems in Engineering, 2004 (1). pp. 33-48. ISSN 1024-123X

Mahmoud, Magdi S, Shi, Peng and Ismail, Abdulla (2004) Control of Interconnected Jumping Systems: an H∞ Approach. Asian Journal of Control, 6 (1). pp. 1-8. ISSN 1561-8625

Mahmoud, Magdi S and Shi, Peng (2003) Robust Kalman Filtering for Continuous Time-Lag Systems With Markovian Jump Parameters. Institute of Electrical and Electronics Engineers (IEEE) Transactions on Circuits and Systems, 50 (1). pp. 98-105. ISSN 1057-7122

Mahmoud, Magdi S and Shi, Peng (2003) Robust stability, stabilization and H-infinity control of time-delay systems with Markovian jump parameters. International Journal of Robust and Nonlinear Control, 13 (8). pp. 755-784. ISSN 1049-8923

Mahmoud, Magdi S, Shi, Peng and Shi, Yan (2003) Output feedback stabilization and disturbance attenuation of time-delay jumping systems. Institute of Mathematics and its Applications (IMA) Journal of Mathematical Control and Information, 20 (2). pp. 179-199. ISSN 1471-6887

Mahmoud, Magdi S, Shi, Peng and Ismail, Abdulla (2003) Robust H-infinity filtering for a class of linear jumping discrete-time delay systems. Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms, 10 (5). pp. 647-662. ISSN 1492-8760

Book

Mahmoud, Magdi S and Shi, Peng (2003) Methodologies for Control of Jump Time-Delay Systems. Kluwer Academic Publishers, Dordrecht.